# SDR AU510001559

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99101363
- Part serial: 999
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR NIL DOWN INDICATION.
